Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 19, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Feb 20, 2007, 3:15 AM EST for 7 counties in Florida. It took effect at Feb 20, 2007, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2007, 3:15 AM EST (08:15 UTC)
- In effect from
- Feb 20, 2007, 12:00 PM EST
- Expired
- Feb 20, 2007, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 8.3 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2103 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 200815 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 315 AM EST TUE FEB 20 2007 FLZ020-021-035-038-200915- /O.CAN.KJAX.FW.A.0023.070220T1700Z-070220T2300Z/ HAMILTON-SUWANNEE-GILCHRIST-FLAGLER- 315 AM EST TUE FEB 20 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE FIRE WEATHER WATCH. SOUTHWESTERLY WINDS WILL INCREASE THE MOISTURE ACROSS THE AREA AND RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR ONLY A BRIEF PERIOD. $$ FLZ022>025-030>033-036-037-040-202015- /O.UPG.KJAX.FW.A.0023.070220T1700Z-070220T2300Z/ /O.NEW.KJAX.FW.W.0019.070220T1700Z-070220T2300Z/ COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-ALACHUA- PUTNAM-MARION- 315 AM EST TUE FEB 20 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. RELATIVE HUMIDITY VALUES WILL FALL BELOW 35 PERCENT THIS AFTERNOON FOR 4 TO 5 HOURS AND WILL BE COMBINED WITH SOUTHWEST WINDS OF 10 TO 15 MPH WITH OCCASIONAL GUSTS UP TO 20 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ MKT
2 follow-up statements
000 WWUS82 KJAX 200817 CCA RFWJAX RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE JACKSONVILLE FL 316 AM EST TUE FEB 20 2007 FLZ020-021-035-038-200930- /O.CAN.KJAX.FW.A.0023.070220T1700Z-070220T2300Z/ HAMILTON-SUWANNEE-GILCHRIST-FLAGLER- 316 AM EST TUE FEB 20 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE FIRE WEATHER WATCH. SOUTHWESTERLY WINDS WILL INCREASE THE MOISTURE ACROSS THE AREA AND RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR ONLY A BRIEF PERIOD. $$ FLZ022>025-030>033-036-037-040-202030- /O.UPG.KJAX.FW.A.0023.070220T1700Z-070220T2300Z/ /O.COR.KJAX.FW.W.0019.070220T1700Z-070220T2300Z/ COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-ALACHUA- PUTNAM-MARION- 316 AM EST TUE FEB 20 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON DUE TO AN EXTENDED PERIOD OF LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. RELATIVE HUMIDITY VALUES WILL FALL BELOW 35 PERCENT THIS AFTERNOON FOR 4 TO 5 HOURS AND WILL BE COMBINED WITH SOUTHWEST WINDS OF 10 TO 15 MPH WITH OCCASIONAL GUSTS UP TO 20 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ MKT
000 WWUS82 KJAX 201826 AAA RFWJAX RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 126 PM EST TUE FEB 20 2007 FLZ020-021-035-038-202300- /O.EXA.KJAX.FW.W.0019.000000T0000Z-070220T2300Z/ HAMILTON-SUWANNEE-GILCHRIST-FLAGLER- 126 PM EST TUE FEB 20 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. RELATIVE HUMIDITY VALUES WILL FALL BELOW 35 PERCENT THIS AFTERNOON FOR 4 TO 5 HOURS AND WILL BE COMBINED WITH SOUTHWEST WINDS OF 10 TO 15 MPH WITH OCCASIONAL GUSTS UP TO 20 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ FLZ022>025-030>033-036-037-040-202300- /O.CON.KJAX.FW.W.0019.000000T0000Z-070220T2300Z/ COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-ALACHUA- PUTNAM-MARION- 126 PM EST TUE FEB 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. RELATIVE HUMIDITY VALUES WILL FALL BELOW 35 PERCENT THIS AFTERNOON FOR 4 TO 5 HOURS AND WILL BE COMBINED WITH SOUTHWEST WINDS OF 10 TO 15 MPH WITH OCCASIONAL GUSTS UP TO 20 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Feb 20, 2:49 AM EST, 26 minutes earlier.
Area forecast discussion, Feb 20, 2:49 AM EST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
249 AM EST TUE FEB 20 2007
.SYNOPSIS...SURFACE HIGH PRESSURE CENTERED OFFSHORE OF CENTRAL FL IS
PROVIDING A LIGHT SSW FLOW OVER OUR CWA THIS HOUR. A FLAT UPPER LEVEL
RIDGE OVER THE CENTRAL GULF COAST REGION IS HELPING TO STEER SOME
CIRRUS TOWARD OUR GA ZONES IN THE SUB-TROP JET...WHILE SOME
STRATOCUMULUS ARE MAKING THERE WAY INLAND ACROSS THE FL PANHANDLE
PER LOW LEVEL SSW FLOW. UPSTREAM A DEEPENING UPPER LEVEL TROUGH
EXTENDS FROM THE CENTRAL PLAINS TO THE SW CONUS...WITH A SFC LOW
TAKING SHAPE OVER N TX/OK.
.SHORT TERM...TODAY THROUGH THU...
MEAN LAYER WSW FLOW WILL CONTINUE TO WARM TEMPS TODAY AS STACKED
RIDGING TRANSLATES EAST IN ADVANCE OF PLAINS TROUGH. MAXES WILL WARM
10 DEG FROM YESTERDAYS HIGHS INTO THE UPPER 60S TO LOWER 70S AS
CLOUDS INCREASE FROM THE WEST. HAVE INDICATED ONLY 10% CHANCE OF
AFTN SHRA MAINLY W OF HWY 221 IN GA...OTHERWISE A PLEASANT DAY
DESPITE INCREASING CLOUDS. TONIGHT HAVE A N-S POP GRADIENT RANGING
FROM 40% ACROSS OUR N GA ZONES DOWN TO ONLY 10-20% S OF THE FL-GA
STATELINE AS SHEARED FRONT SAGS INTO THE SE REGION. MINS WILL ONLY
REACH THE LOW 50S ACROSS SE GA UNDER MOSTLY CLOUDY SKIES...TO UPPER
40S ACROSS OUR FL ZONES UNDER PARTLY CLOUDY SKIES. PATCHY FOG
EXPECTED THROUGH THE NIGHT ACROSS THE CWA.
KICKER UPPER LEVEL TROUGH PUSHES EAST OF OUR CWA THROUGH THE DAY WED
WITH HIGHEST MID LEVEL PVA FOCUSED ACROSS OUR GA AND NE FL MIDDAY AS
SFC FRONT SAGS SWD. HAVE CARRIED 40% N OF JAX WITH MENTION OF ISOLD
TS...AND DECREASE POPS SWD TO 20% TOWARD OCF. DESPITE MOSTLY CLOUDY
SKIES EXPECT CONTINUED MEAN LAYER SW FLOW TO WARM TEMPS TO AROUND 70
MOST LOCATIONS. COULD EXPERIENCE BREEZY CONDITIONS ESPECIALLY ACROSS
OUR FL ZONES BY LATE MORNING WHERE THERE WILL BE LESS CLOUD COVER.
WED NIGHT EXPECT CLEARING NW-SE AS MEAN RIDGING BUILDS IN FROM THE
WEST. NOT A STRONG POST-FRONTAL COOL DOWN EXPECTED WITH MINS
DROPPING IN THE UPPER 40S N BY THU MORNING...TO ONLY THE MID 50S S
WHERE CLOUD COVER WILL LINGER AS FRONT BEGINS TO STALL ACROSS S
FL/FL STRAITS.
THU NW FLOW AND STACKED RIDGING TO OUR WEST WILL BRING MOSTLY SUNNY
SKIES AND CONTINUED WARM TEMPS IN THE 70S. SFC RIDGE WILL BUILD EAST
ACROSS THE MID-ATLANTIC REGION WITH FLOW BECOMING MORE NNE THU
NIGHT. THIS WILL FOCUS MORE MOISTURE AND WARMER TEMPS ACROSS OUR
COASTAL ZONES DOWN INTO EASTERN MARION COUNTY WHERE MINS WILL FALL
ONLY INTO THE LOWER 50S...WHILE FURTHER INLAND MINS WILL REACH THE
MID 40S. EXPECT PATCHY FOG AFTER MIDNIGHT ACROSS THE CWA WITH SOME
INCREASING CIRRUS ALOFT.
.LONG TERM...FRI THROUGH MON...
FRI RIDGING WEAKENS ALOFT AS THE SURFACE HIGH ADVANCES OFFSHORE OF
THE MID-ATLANTIC WHICH VEERS LOCAL FLOW TO THE EAST. SLIGHTLY COOLER
ONSHORE FLOW WILL KEEP MAXES IN THE LOWER 70S WITH SOME INCREASE IN
LOW LEVEL CUMULUS FROM THE ATLANTIC OVER OUR SOUTHERN ZONES LATE IN
THE DAY.
FRI NIGHT INTO SAT SFC FLOW BECOMES MORE SLY AS THE LINGERING SFC
BOUNDARY ACROSS S FL/FL STRAITS BEGINS TO TAKE THE SHAPE OF A WARM
FRONT/COASTAL TROUGH IN ADVANCE OF THE NEXT STORM SYSTEM. AS THIS
BOUNDARY EDGES NWD THROUGH THE PERIOD HAVE INDICATED A LOW CHANCE OF
SHRA OVER THE COASTAL WATERS...AND BY SAT NIGHT LOW POPS ACROSS OUR
CWA. MINS WILL WARM FROM THE LOWER 50S FRI INTO THE MID-UPPER 50S BY
SAT NIGHT. DESPITE INCREASING CLOUDS SAT MAXES WILL STILL WARM INTO
THE 70S DUE TO WARM AIR ADVECTION PATTERN.
SUN-MON MOISTURE CONTINUES TO INCREASE OVER THE AREA IN ADVANCE OF
APPROACHING COLD FRONT...WHICH IS PROGGED TO PUSH THROUGH OUR CWA
SUN NIGHT/EARLY MON. HAVE CAPPED POPS AT 40% FOR NOW...WITH CLEARING
CONDITIONS MON AFTN/MON NIGHT. TEMPS NOT EXPECTED TO FLUCTUATE
GREATLY WITH MINS GENERALLY IN THE UPPER 40S TO LOWER 50S...WITH
MAXES IN THE UPPER 60S TO MID 70S (N-S GRADIENT).
&&
.AVIATION...EXPECT FOG TO BE FLEETING EARLY THIS MORNING AND WILL
PUT 6SM UNTIL 13Z FOR FLORIDA TAFS. VFR CONDITION EXPECTED TODAY
THEN MVFR MOVING IN LATE IN THE EVENING.
&&
.MARINE...SW WINDS WILL INCREASE LATE TODAY WITH SCEC CONDITIONS
EXPECTED AFTER MIDNIGHT AND WILL CONTINUE THROUGH WED NIGHT. GA
OFFSHORE WATERS MAY REQUIRE SCA FOR SEVERAL HOURS WEDNESDAY. HIGH
PRESSURE WILL PASS BY NORTH OF THE AREA THU THROUGH SAT. GFS AND
DGEX SHOW SE WINDS INCREASING TO SCA CONDITIONS SAT NIGHT AS THE
HIGH MOVES INTO THE ATLANTIC.
&&
.FIRE WEATHER...DRY AIR IS EXPECTED TO CONTINUE ACRS NE FL TODAY
ALTHOUGH RETURN FLOW WILL RAISE THE DWPTS OVER SUWANNEE VALLEY
DURING THE AFTN. APPEARS THE AREA EAST OF I-75 WILL HAVE RHS
BELOW 35 PCT FOR 4 TO 5 HOURS AND WILL UPGRADE THE WATCH THERE AND
CANCEL THE WATCH FOR WRN SECTIONS. RH WILL BE ABOVE CRITICAL
LEVELS WEDNESDAY BUT BECOME CRITICALLY DRY AGAIN FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 68 52 69 48 / 10 40 40 10
SSI 66 53 69 52 / 10 30 40 10
JAX 71 52 73 52 / 10 20 40 10
SGJ 69 53 72 53 / 10 10 30 20
GNV 71 49 74 51 / 10 10 30 20
OCF 72 49 73 52 / 10 10 20 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TODAY TO 5 PM EST THIS AFTERNOON FOR
ALACHUA-BAKER-BRADFORD-CLAY-DUVAL-MARION-NASSAU-PUTNAM-ST
JOHNS-UNION.
GA...NONE.
AM...NONE.
&&
ENYEDI/TRABERTHazardous weather outlook, Feb 19, 9:55 PM EST, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 955 PM EST MON FEB 19 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-201100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 955 PM EST MON FEB 19 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ...PATCHY TO SCATTERED FROST INLAND TONIGHT... PATCHY TO SCATTERED FROST WILL BE POSSIBLE LATE TONIGHT ACROSS INLAND SECTIONS OF THE FORECAST AREA AS MIN TEMPS FALL INTO THE LOWER TO MID 30S. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ISOLATED THUNDERSTORMS ARE POSSIBLE LATE WEDNESDAY AFTERNOON AND WEDNESDAY EVENING ACROSS SOUTHEAST GEORGIA AS A WEAK FRONT MOVES INTO THE AREA. ISOLATED STORMS ARE ALSO EXPECTED SUNDAY AS A COLD FRONT MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. CARROLL
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.